# SDR ASAA2016022215630

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,722 hours, 9,753 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, SN 894851, SHOWS ECONOMIC FAULT CODE 73-31371, UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.   INTERROGATED THE FMC CDU FOR ENGINE FAULTS, BOTH ENGINES OPS NORMAL.  NO RECENT FAULTS OR FAULT HISTORY FOUND.
